# SDR TWAA9749001

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54344
- Make and model: Boeing 727231
- Aircraft serial: 21631
- Engine: Pwa JT8D9A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Line
- Part number: B022061
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

STL - DURING DESCENT NR 1 ENGINE, S/N 3981, WAS SHUT DOWN DUE TO OIL QTY FALLING TO ZERO.  REMOVED AND REPLACED NR 6 BEARING OIL PRESSURE LINE, MFG P/N B02206-1, DUE TO LEAK.  (M)
